Alert archive / South Dakota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 138, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Aug 9, 2015, 5:26 PM CDT for Hanson County, McCook County, South Dakota. It was in force for 34 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 9, 2015, 5:26 PM CDT (22:26 UTC)
- Expired
- Aug 9, 2015, 6:00 PM CDT
- In force
- 34 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Hanson County, SD, McCook County, SD
The radar
The Sioux Falls radar (KFSD), 69 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 9, 5:30 PM CDT | HAIL 1.25 | 1 E Fulton, SD | |
| Aug 9, 5:53 PM CDT | HAIL 1.75 | 4 S Spencer, SD | 45 MPH WIND GUST |
| Aug 9, 6:05 PM CDT | TSTM WND GST 60 | 5 N Bridgewater, SD | |
| Aug 9, 6:10 PM CDT | TSTM WND GST 55 | 4 N Bridgewater, SD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 9, 1:42 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 10.4 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 57 J/kg
- Mixed-layer CIN
- -195 J/kg
- Mixed-layer LCL
- 1506 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
768
WUUS53 KFSD 092226
SVRFSD
SDC061-087-092300-
/O.NEW.KFSD.SV.W.0138.150809T2226Z-150809T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
526 PM CDT SUN AUG 9 2015
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MCCOOK COUNTY IN SOUTHEASTERN SOUTH DAKOTA...
NORTHEASTERN HANSON COUNTY IN SOUTHEASTERN SOUTH DAKOTA...
* UNTIL 600 PM CDT
* AT 526 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER FULTON...OR
13 MILES EAST OF MITCHELL...MOVING EAST AT 35 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
FARMER AROUND 535 PM CDT.
SPENCER IN MCCOOK COUNTY AROUND 540 PM CDT.
SALEM AROUND 600 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4364 9787 4382 9786 4383 9713 4356 9715
TIME...MOT...LOC 2226Z 273DEG 32KT 4373 9777
HAIL...1.50IN
WIND...60MPH
$$
BT3 follow-up statements
006
WWUS53 KFSD 092238
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
538 PM CDT SUN AUG 9 2015
SDC061-087-092300-
/O.CON.KFSD.SV.W.0138.000000T0000Z-150809T2300Z/
MCCOOK SD-HANSON SD-
538 PM CDT SUN AUG 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR MCCOOK AND NORTHEASTERN HANSON COUNTIES...
AT 537 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SPENCER IN
MCCOOK COUNTY...OR 20 MILES EAST OF MITCHELL...MOVING EAST AT 35 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
AT 530 PM...A TRAINED WEATHER SPOTTER REPORTED HALF DOLLAR SIZED
HAIL ONE MILE EAST OF FULTON.
THIS SEVERE STORM WILL BE NEAR...
SALEM AROUND 600 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4364 9787 4382 9786 4383 9713 4356 9715
TIME...MOT...LOC 2237Z 273DEG 32KT 4372 9763
HAIL...1.50IN
WIND...60MPH
$$
BT690
WWUS53 KFSD 092247
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
547 PM CDT SUN AUG 9 2015
SDC061-087-092300-
/O.CON.KFSD.SV.W.0138.000000T0000Z-150809T2300Z/
MCCOOK SD-HANSON SD-
547 PM CDT SUN AUG 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR MCCOOK AND NORTHEASTERN HANSON COUNTIES...
AT 546 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SPENCER IN
MCCOOK COUNTY...OR 18 MILES NORTHWEST OF LAKE VERMILLION STATE
RECREATION AREA...MOVING EAST AT 35 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
SALEM AROUND 555 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4363 9772 4381 9769 4383 9713 4356 9715
TIME...MOT...LOC 2246Z 273DEG 32KT 4372 9751
HAIL...1.50IN
WIND...60MPH
$$
BT723
WWUS53 KFSD 092257 CCA
SVSFSD
SEVERE WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE SIOUX FALLS SD
557 PM CDT SUN AUG 9 2015
SDC061-087-092300-
/O.COR.KFSD.SV.W.0138.000000T0000Z-150809T2300Z/
MCCOOK SD-HANSON SD-
557 PM CDT SUN AUG 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR MCCOOK AND NORTHEASTERN HANSON COUNTIES...
AT 556 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SALEM...OR 14
MILES NORTHWEST OF LAKE VERMILLION STATE RECREATION AREA...MOVING
EAST AT 35 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...EMERGENCY COUNTY MANAGEMENT REPORTED GOLF BALL SIZED HAIL
ON THE WESTERN EDGE OF MCCOOK COUNTY ON I-90 AT 553 PM.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
MCCOOK AND NORTHEASTERN HANSON COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4363 9772 4381 9769 4383 9713 4356 9715
TIME...MOT...LOC 2246Z 273DEG 32KT 4372 9751
HAIL...1.75IN
WIND...60MPH
$$
BTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 2:14 PM CDT, 3 hours 12 minutes earlier.
Area forecast discussion, Aug 9, 2:14 PM CDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SIOUX FALLS SD 214 PM CDT SUN AUG 9 2015 .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 214 PM CDT SUN AUG 9 2015 SHOWERS AND THUNDERSTORMS WILL EXPAND IN COVERAGE THROUGH THE AFTERNOON AS AN UPPER LEVEL LOW APPROACHES FROM THE WEST. TWO AREAS TO WATCH. THE FIRST WILL BE EARLY THIS AFTERNOON ACROSS THE THE CENTRAL AND SOUTHEAST CWA NEAR A LOW LEVEL WARM/STATIONARY FRONT. CAPE VALUES ABOUT 2500 J/KG AND DEEP LAYER SHEAR OF 40 KNOTS SUPPORTS STRONG UPDRAFTS AND WITH RELATIVELY LOW LFC HEIGHTS A BRIEF TORNADO WILL BE POSSIBLE. THE ONLY THING NOT SUPPORTING LANDSPOUT TYPE TORNADOES ARE STRONG NEAR SURFACE LAPSE RATES. SO UPDRAFT ACCELERATIONS WILL BE TAKING PLACE FAIRLY LOW IN THE ATMOSPHERE BUT THESE MAY NOT EXTEND TO THE SURFACE. REGARDLESS HAIL TO AT LEAST GOLF BALLS AS WELL AS WINDS OF 75 MPH WILL BE POSSIBLE WITH THE STRONGEST STORMS. THE THUNDERSTORM ACTIVITY WILL PRESS FROM NORTHWEST TO SOUTHEAST THIS EVENING WITH THE THREAT FOR SEVERE DIMINISHING AFTER SUNSET. THE SHOWERS AND STORMS WILL LINGER IN NORTHWEST IOWA UNTIL LATE TONIGHT. NORTH WINDS WILL FILTER INTO THE AREA ON MONDAY WITH MAINLY DRY CONDITIONS EXPECTED AND PLEASANT TEMPERATURES IN THE UPPER 70S TO LOWER 80S. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 214 PM CDT SUN AUG 9 2015 SPLIT FLOW JET REGIME TO BEGIN THE PERIOD...HOWEVER THE SOUTHERN BRANCH OF THE JET QUICKLY WEAKENS. THIS LEAVES THE NORTHERN BRANCH ACROSS CENTRAL CANADA THE MAIN JET THROUGH MUCH OF THE WEEK ALLOWING UPPER LEVEL RIDGE TO BUILD INTO THE CENTRAL US. WITH LARGE SCALE SUBSIDENCE...HAVE REMOVED POP CHANCES THROUGH THE WEEK WITH GRADUAL WARMING TREND EXPECTED. COULD SEE STORM CHANCES RETURN NEXT WEEKEND AS UPPER LEVEL RIDGE WEAKENS AND A SERIES OF SHORT WAVES PASS THROUGH THE AREA. HAVE MADE VERY FEW CHANGES TO THE EXTENDED WITH ONGOING WEATHER. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1240 PM CDT SUN AUG 9 2015 OCCASIONAL MVFR CEILINGS THROUGH THE AFTERNOON THEN THUNDERSTORMS BECOME THE FOCUS AFTER ABOUT 20Z. A FEW OF THESE STORMS WILL BE STRONG TO SEVERE. THE MAIN THREAT FOR MVFR CEILINGS AND THUNDERSTORMS WILL BE BEFORE ABOUT 5Z. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. && SHORT TERM...08 LONG TERM... AVIATION...08
Hazardous weather outlook, Aug 9, 5:08 PM CDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 508 PM CDT SUN AUG 9 2015 IAZ001-002-012>014-020>022-031-032-MNZ098-NEZ013-014-SDZ038-039- 050-052>055-057>071-102215- LYON IA-OSCEOLA-SIOUX-O'BRIEN-CLAY IA-PLYMOUTH-CHEROKEE- BUENA VISTA-WOODBURY-IDA-ROCK-DIXON-DAKOTA-BEADLE-KINGSBURY- GREGORY-JERAULD-SANBORN-MINER-LAKE-BRULE-AURORA-DAVISON-HANSON- MCCOOK-MINNEHAHA-CHARLES MIX-DOUGLAS-HUTCHINSON-TURNER-LINCOLN SD- BON HOMME-YANKTON-CLAY SD-UNION- 508 PM CDT SUN AUG 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA...SOUTHWEST MINNESOTA...NORTHEAST NEBRASKA...EAST CENTRAL SOUTH DAKOTA...SOUTH CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...TONIGHT SCATTERED STRONG TO SEVERE STORMS WILL CONTINUE INTO THE EVENING HOURS. THESE STORMS WILL BE CAPABLE OF PRODUCING HAIL TO GOLF BALL SIZE AND WIND GUSTS TO 70 MPH. AN ISOLATED TORNADO COULD ALSO OCCUR...MAINLY INTO THE EARLY EVENING HOURS. WHILE STORMS MAY LINGER INTO THE OVERNIGHT HOURS... THE THREAT OF SEVERE WEATHER SHOULD DIMINISH TOWARD MIDNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH 10 PM. IAZ003-MNZ071-072-080-081-089-090-097-SDZ040-056-102215- DICKINSON-LINCOLN MN-LYON MN-MURRAY-COTTONWOOD-NOBLES-JACKSON- PIPESTONE-BROOKINGS-MOODY- 508 PM CDT SUN AUG 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA...SOUTHWEST MINNESOTA AND EAST CENTRAL SOUTH DAKOTA. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE INTO THE EARLY EVENING HOURS. A FEW OF THESE STORMS COULD BECOME STRONG TO SEVERE...WITH THE PRIMARY RISK OF DAMAGING WINDS. LARGE HAIL MAY ALSO BE POSSIBLE. STORM RISKS WILL BEGIN TO DIMINISH LATE THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH 10 PM.
In the hours before
Local storm report, Aug 9, 4:03 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
403 PM CDT SUN AUG 9 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM HAIL 8 S WESSINGTON SPRINGS 43.96N 98.57W
08/09/2015 E1.00 INCH JERAULD SD PUBLIC
&&
NWS SIOUX FALLS SD
IRIS SYSTEMLocal storm report, Aug 9, 4:08 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
408 PM CDT SUN AUG 9 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG 8 S WESSINGTON SPRINGS 43.96N 98.57W
08/09/2015 JERAULD SD PUBLIC
THREE TO FOUR INCH DIAMETER TREES AND LIMBS
DOWN
&&
NWS SIOUX FALLS SD
IRIS SYSTEMLocal storm report, Aug 9, 4:39 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
439 PM CDT SUN AUG 9 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM HAIL 10 SSW WOONSOCKET 43.92N 98.37W
08/09/2015 E1.50 INCH AURORA SD PUBLIC
SMOOTH QUARTER TO JAGGED PING PONG
&&
JCLocal storm report, Aug 9, 4:48 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
448 PM CDT SUN AUG 9 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL 9 SW WESSINGTON SPRINGS 43.98N 98.69W
08/09/2015 E1.00 INCH JERAULD SD PUBLIC
&&
JCLocal storm report, Aug 9, 5:04 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
504 PM CDT SUN AUG 9 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND GST 3 N MITCHELL 43.77N 98.04W
08/09/2015 M61 MPH DAVISON SD ASOS
&&
AFLocal storm report, Aug 9, 5:22 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
522 PM CDT SUN AUG 9 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM TSTM WND GST 13 N YALE 44.62N 97.95W
08/09/2015 E65 MPH BEADLE SD PUBLIC
TREE BRANCHES DOWN
&&
JCThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 2:49 PM CDT | Severe Thunderstorm Warning | FSD | Jerauld | 41 min |
| Aug 9, 3:17 PM CDT | Severe Thunderstorm Warning | FSD | Moody | 28 min |
| Aug 9, 3:24 PM CDT | Severe Thunderstorm Warning | FSD | Aurora, Jerauld, Sanborn | 36 min |
| Aug 9, 3:33 PM CDT | Tornado Warning | FSD | Aurora, Jerauld | 27 min |
| Aug 9, 3:57 PM CDT | Severe Thunderstorm Warning | FSD | Aurora, Davison, Jerauld, Sanborn | 33 min |
| Aug 9, 4:25 PM CDT | Severe Thunderstorm Warning | FSD | Davison, Hanson, Miner, Sanborn | 35 min |
| Aug 9, 4:47 PM CDT | Severe Thunderstorm Warning | FSD | Beadle, Jerauld | 28 min |
| Aug 9, 4:50 PM CDT | Severe Thunderstorm Warning | FSD | Davison, Hanson | 40 min |
| Aug 9, 5:02 PM CDT | Severe Thunderstorm Warning | FSD | Beadle, Kingsbury | 43 min |
| Aug 9, 5:17 PM CDT | Severe Thunderstorm Warning | FSD | Jerauld, Sanborn | 28 min |
| Aug 9, 5:23 PM CDT | Severe Thunderstorm Warning | FSD | Kingsbury | 52 min |
| Aug 9, 5:28 PM CDT | Severe Thunderstorm Warning | FSD | Davison, Douglas, Hanson, Hutchinson | 47 min |
| Aug 9, 5:41 PM CDT | Severe Thunderstorm Warning | FSD | Davison, Hanson, Miner, Sanborn | 34 min |
| Aug 9, 6:00 PM CDT | Severe Thunderstorm Warning | FSD | McCook, Minnehaha | 30 min |
| Aug 9, 6:02 PM CDT | Severe Thunderstorm Warning | FSD | Hutchinson, Turner, Yankton | 43 min |
| Aug 9, 6:05 PM CDT | Severe Thunderstorm Warning | FSD | Brookings, Kingsbury, Lake, Miner | 25 min |
| Aug 9, 6:25 PM CDT | Severe Thunderstorm Warning | FSD | Hanson, McCook | 35 min |
| Aug 9, 6:26 PM CDT | Severe Thunderstorm Warning | FSD | Brookings, Kingsbury, Lake, Miner, Moody | 34 min |
| Aug 9, 6:27 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln, McCook, Minnehaha, Turner | 28 min |
| Aug 9, 6:44 PM CDT | Severe Thunderstorm Warning | FSD | Hutchinson, Turner, Yankton | 46 min |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.